# SDR UIEA2021060201263

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG IDG CABLE DAMAGED AT PYLON FAIRING, INSIDE PANEL 461DL( IAW AMM 71-00-02-000-803-J01, 71-00-02-400-803-J01 REV 101 WDM 24-21-21 REV 52 SWPM 20-00-13, 20-10-06, 20-10-11, 20-10-12, 20-10-20, 20-30-11, 20-30-12 REV 76 REPLACED IDG POWER CABLE W276-122-170 S276-123-1 FROM ENG NO 2 IDG TO SM2, SM3 CONDITION CHK NORMAL. IAW SMM 24-11-00-705-001 AND AMM 24-11-01-752-001 AND AMM 24-11-01-752-022 REV 101, PERFORM GENERATOR DRIVE SYSTEM OPERATIONAL TEST, RESULT SATISFACTORY. )
